Topological aspects of the problem of minimizing the Dirichlet functional
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Topology and its applications, Tome 193 (1992), pp. 152-155
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1992_193_a28,
author = {A. I. Pluzhnikov},
title = {Topological aspects of the problem of minimizing the {Dirichlet} functional},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {152--155},
year = {1992},
volume = {193},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1992_193_a28/}
}
A. I. Pluzhnikov. Topological aspects of the problem of minimizing the Dirichlet functional. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Topology and its applications, Tome 193 (1992), pp. 152-155. http://geodesic.mathdoc.fr/item/TM_1992_193_a28/